MathSciNet Relay Station
MathSciNet bibliographic data
MR41081 (12,791b) 02.0X
Robinson, Raphael M. Undecidable rings. Trans. Amer. Math. Soc. 70, (1951). 137–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement